Bank, Steven B.
An existence theorem for certain solutions of algebraic differential equations in sectors
Rendiconti del Seminario Matematico della Università di Padova, Tome 51 (1974) , p. 67-81
Zbl 0307.34005 | MR 382759
URL stable : http://www.numdam.org/item?id=RSMUP_1974__51__67_0

Bibliographie

[1] S. Bank, On solution having large rate of growth for nonlinear differen, tial equations in the complex domain, J. Math. Anal. Appl., 22 (1968)-pp. 129-143. MR 252728 | Zbl 0155.12504

[2] S. Bank, On the instability theory of differential polynomials, Ann. Mat. Pura AppL, 74 (1966), pp. 83-111. MR 204785 | Zbl 0149.29702

[3] S. Bank, On the asymptotic representation of analytic solutions of first order algebraic differential equations in sectors, Trans. Amer. Math. Soc, 176 (1973) 263-283. MR 320461 | Zbl 0271.34012

[4 ] E.W. Chamberlain, Families of principal solutions of ordinary differential equations, Trans. Amer. Math. Soc., 107 (1963), pp. 261-272. MR 148974 | Zbl 0121.07201

[5] W. Strodt, Contributions to the asymptotic theory of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., no. 13 (1954). MR 67290 | Zbl 0059.07701

[6] W. Strodt, On the algebraic closure of certain partially ordered fields, Trans. Amer. Math. Soc., 105 (1962), pp. 229-250. MR 140514 | Zbl 0113.03301

[7] W. Strodt - R. K. WRIGHT, Asymptotic behavior of solutions and adjunction fields for nonlinear first-order differential equations, Mem. Amer. Math. Soc., no. 109 (1971). MR 284660 | Zbl 0235.34005